# SDR REXA2017090500971

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,183 hours, 4,903 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: ADJ7401
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR FAILED STEP 31. INTERRUPT SWITCH FAILED TO SILENCE ALARM.  R & R THE  SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD. OK FOR SERVICE.
